# SDR HEEA968208

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp SA316B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 3160S66100005
- Condition: Leaks
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKS AT INPUT SEAL, OUTPUT AND PITCH CHANGE SHAFT WEAR ON PITCH CHANGE SHAFT AND SPLINES.  REMOVED FROM AIRCRAFT N37074. SENT TO NAMPA VALLEY HELICOPTERS FOR EXCHANGE.
